| Model Number |
VTICM512.1 |
| Medical Device Problem Codes |
Off-Label Use (1494); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.1mm vticm512.1 implantable collamer lens of -11.0/3.5/089 (sphere / cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2022.On (b)(6)2023, the lens was repositioned due to lens rotation not associated to low vault.This did not resolve the problem.On (b)(6) 2023, the lens was exchanged for a spherical lens and the problem was resolved.Reportedly, "lasek was performed for astigmatism." cause of the event is unknown.
Additional Manufacturer Narrative
H6: off-label age 21.Claim#: (b)(4).
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: the lens was returned dry in a microcentrifuge vial with residue/debris on the lens.Visual inspection found no visible damage and residue/debris on the lens.Dimensional inspection found the lens to be within specifications.Claim#(b)(4).